# SDR QMLA2023031520014

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N240SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8105
- Aircraft time: 5,507 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 6,581 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: 704A3369008
- Condition: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PL DUE TO ILLUMINATION OF SERVO AND HYD2 CAUTION LIGHT. CAUTION LIGHTS ILLUMINATED WHILE AT CRUISE FLIGHT. PL CONDUCTED TO THE NEAREST AIRPORT. POST FLIGHT INSPECTION REVEALED THE BELT FOR THE BELT-DRIVEN HYDRAULIC PUMP HAD SEPARATED.
